Response to letter to the editor, "retained asymptomatic third molars and risk for second molar pathology"

M. E. Nunn, M. D. Fish, R. I. Garcia, E. K. Kaye, R. Figueroa, A. Gohel, M. Ito, H. J. Lee, D. E. Williams, T. Miyamoto

Research output: Contribution to journalLetter

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)320-321
Number of pages2
JournalJournal of dental research
Volume93
Issue number3
DOIs
StatePublished - Mar 1 2014

All Science Journal Classification (ASJC) codes

  • Dentistry(all)

Cite this

Nunn, M. E., Fish, M. D., Garcia, R. I., Kaye, E. K., Figueroa, R., Gohel, A., Ito, M., Lee, H. J., Williams, D. E., & Miyamoto, T. (2014). Response to letter to the editor, "retained asymptomatic third molars and risk for second molar pathology". Journal of dental research, 93(3), 320-321. https://doi.org/10.1177/0022034513520327